CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On wave equations for elastic rods

Anders Boström (Institutionen för tillämpad mekanik, Dynamik)
Zeitschrift für Angewandte Mathematik und Mechanik Vol. 80 (2000), p. 245-251.
[Artikel, refereegranskad vetenskaplig]

The derivation of one-dimensional wave equtions for axially symmetric waves in elastic rods is discussed. By series expansions in the radial coordinate a hierarchy of wave equations are derived. As the lowest reasonable approximation the usual simple wave equation for the rod is recovered. At the next level a fourth order wave equation is obtained. The dispersion relation and the displacements for these approximations and for Love's equation are compared with the lowest branch of the exact Pochhammer-Chree equation. An excitation with a shear force is also solved and compared among the theories.

Nyckelord: elastic waves, rod



Denna post skapades 2013-12-30. Senast ändrad 2015-03-30.
CPL Pubid: 190768

 

Institutioner (Chalmers)

Institutionen för tillämpad mekanik, Dynamik

Ämnesområden

Teknisk mekanik

Chalmers infrastruktur